Publication list in:
26. On stability of metric spaces and Kalton's property Q
(with Th. Schlumprecht and A. Zsák)
submitted [arXiv]
25. Coarse equivalence versus bijective coarse equivalence of expander graphs
(with B. de Mendonça Braga, Ilijas Farah, Alessandro Vignati, Rufus Willett)
to appear in Mathematische Zeitschrifft. [arXiv]
24. Abstract embeddability ranks
(with C. Rosendal)
to appear in Expositiones Mathematicae [journal link] [arXiv]
23. Embeddings of von Neumann algebras into uniform Roe algebras and quasi-local algebras
(with B. de Mendonça Braga, Ilijas Farah, Alessandro Vignati, Rufus Willett)
J. Funct. Anal. 286 (2024), no. 1, Paper No. 110186, 37 pp. [journal link] [arXiv]
22. L1-distortion of Wasserstein Metrics: a Tale of Two Dimensions
(with C. Gartland and Th. Schlumprecht)
Trans. Amer. Math. Soc. Ser. B 10 (2023), 1077-1118. [journal link] [arXiv]
21. Uniform Roe algebras over uniformly locally finite metric spaces are rigid
(with B. de Mendonça Braga, Ilijas Farah, Ana Khukhro, Alessandro Vignati, Rufus Willett)
Invent. Math. 230 (2022), no.3, 1071-1100. [journal link] [arXiv]
20. Umbel convexity and the geometry of trees
(with C. Gartland)
to appear in Adv. Math. [journal link] [arXiv]
19. No dimension reduction for doubling subsets of lq when q>2 revisited
(with K. Swieçicki and A. Swift)
J. Math. Anal. Appl. 504, (2021), no. 2, 125407 [journal link] [arXiv]
18. Barycentric gluing and geometry of stable metrics
Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM no. 1 (2022), Paper No. 37, 48pp [journal link] [arXiv]
17. Stochastic approximation of lamplighter metrics
(with P. Motakis, Th. Schlumprecht, and A. Zsák)
Bull. Lond. Math. Soc. 54 (2022), no. 5, 1804-1826. [journal link] [arXiv]
16. The geometry of Hamming-type metrics and their embeddings into Banach spaces
(with G. Lancien, P. Motakis, and Th. Schlumprecht)
Israel J. Math. 244 (2021), no. 2, 681-725. [journal link] [arXiv]
15. Coarse and Lipschitz universality
(with G. Lancien, P. Motakis, and Th. Schlumprecht)
Fund. Math. 254, (2021), no. 2, 181-214 [journal link] [arXiv]
14. On the bi-Lipschitz geometry of lamplighter graphs
(with P. Motakis, Th. Schlumprecht, and A. Zsák)
Discrete Comput. Geom. 66, (2021), no. 1, 203-235 [journal link] [arXiv]
13. A new coarsely rigid class of Banach spaces
(with G. Lancien, P. Motakis, and Th. Schlumprecht)
J. Inst. Math. Jussieu 20 (2021), no. 5, 1729-1747. [journal link] [arXiv]
12. The coarse geometry of Tsirelson's space and applications
(with G. Lancien and Th. Schlumprecht)
J. Am. Math. Soc. 31, (2018), no. 3, 699-717 [journal link] [arXiv]
11. Lipschitz Embeddings of Metric Spaces into c0
(with R. Deville)
Harmonic Analysis, Function Theory, Operator Theory, and Their Applications: Conference Proceedings, Bordeaux, June 1-4, 2015, (2018), 29-42. [arXiv]
10. On the metric geometry of the countably branching diamond graphs
(with R. Causey, S. Dilworth, D. Kutzarova, N. L. Randrianarivony, Th. Schlumprecht, and S. Zhang)
J. Funct. Anal. 273 (2017), no. 10, 3150-3199 [journal link] [arXiv]
9. The metric geometry of the Hamming cube and applications
(with D. Freeman, Th. Schlumprecht, and A. Zsák)
Geom. Topol. 20 (2016), no. 3, 1427-1444. [journal link] [arXiv]
8. (β)-distortion of some infinite graphs
(with S. Zhang)
J. Lond. Math. Soc.(2) 93 (2016), no. 2, 481-502. [journal link] [arXiv]
7. Quantitative nonlinear embeddings into Lebesgue sequence spaces
J. Topol. Anal. 25 (2016), no. 1, 1-24. [journal link] [arXiv]
6. Tight embeddability of proper and stable metric spaces
(with G. Lancien)
Anal. Geom. Metr. Spaces 3 (2015), 140-156. [journal link] [arXiv]
5. Embeddability of snowflaked metrics with applications to the nonlinear geometry of the spaces Lp and lp for 0<p<∞
(with F. Albiac)
J. Geom. Anal. 25 (2015), 1-24. [journal link] [arXiv]
4. Embeddings of proper metric spaces into Banach spaces
Houston J. Math. 38 (2012), 209-223. [journal link] [arXiv]
3. A new metric invariant for Banach spaces
(with N. J. Kalton and G. Lancien)
Studia Math. 199 (2010), no. 1, 73-94. [journal link] [arXiv]
2. Embeddings of locally finite metric spaces into Banach spaces
(with G. Lancien)
Proc. Amer. Math. Soc. 136 (2008), 1029-1033. [journal link] [arXiv]
1. Metrical characterization of super-reflexivity and linear type of Banach spaces
Archiv Math. 89 (2007), 419-429. [journal link] [arXiv]